# SDR SWAA062225

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 46,960 hours, 46,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER CLIP CRACKED AT BS 294.5, STR 11L.  REPAIRED STRINGER CLIP PER SRM.
